# SDR QMLA201601816011

- Difficulty date: February 18, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N814LV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0628
- Aircraft time: 2,280 hours
- Engine: Pwa PW206B2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT CALLED & STATED STRANGE SMELL IN CABIN & FLIGHT DECK.  THIS WAS A STRANGE ODOR TO THE CREW, NOT A BURNING SMELL & NO SMOKE.  INSPECTED THE ENGS, TRANSMISSION, BLEED AIR SYS AVIONICS BAY & INTERIOR OF CABIN & FLIGHT DECK.  OPERATED ENGS AT FLY FOR SEVERAL TIMES WITH BLEED AIR & HEAT ON AT HIGHEST SETTING.  THE SMELL HAD DISSIPATED, ACFT RELEASED FOR SERVICE.  POSSIBLE CAUSE COULD BE RESIDUAL COMPRESSOR WASH AFTER TWO DESOLATION RINSE
